# SDR AALA201507289005

- Difficulty date: July 23, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 35,174 hours, 26,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 INSPECTION, DURING ACCOMPLISHMENT OF EO 5315Y066 A 0.25" CRACK WAS FOUND IN THE AFT FASTENER HOLES OF THE RT SIDE BOX BEAM FLANGE.  REMOVED DAMAGE & INSTALLED NEW BRACKET IAW EO 5315Y066.
